| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose level.Blood glucose level at the time of the incident was 580 mg/dl, 485 mg/dl.Customer was treated with shot.Customer did not fell ok to troubleshooting for high blood glucose level.The insulin pump will not be returned for analysis.